Two Cases of Sinusitis Induced by Immune Checkpoint Inhibition

Research output: Contribution to journalArticlepeer-review

Abstract

We report the acute onset of aseptic sinusitis in 2 patients receiving the immune checkpoint inhibitors, ipilimumab and nivolumab, for treatment of metastatic melanoma. Ipilimumab, a monoclonal antibody targeting cytotoxic T-lymphocyte antigen-4, and nivolumab, targeting programmed cell death-1, have been associated with numerous immune-related adverse events. To the authors' knowledge, this is the first report of aseptic sinusitis as a consequence of immune checkpoint inhibition therapy.

Original languageEnglish (US)
Pages (from-to)312-314
Number of pages3
JournalJournal of Immunotherapy
Volume40
Issue number8
DOIs
StatePublished - 2017

Keywords

  • immune checkpoint inhibitors
  • immune-related adverse events
  • sinusitis

ASJC Scopus subject areas

  • Immunology and Allergy
  • Immunology
  • Pharmacology
  • Cancer Research

Fingerprint Dive into the research topics of 'Two Cases of Sinusitis Induced by Immune Checkpoint Inhibition'. Together they form a unique fingerprint.

Cite this